# SDR 2002F00773

- Difficulty date: July 23, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- Aircraft time: 21,355 hours, 6,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022608
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE MULTIPLE EGRESS FLOOR LIGHTS INOP FROM ROW 5 TO FORWARD GALLEY. MAINTENANCE REMOVED AND REPLACED LIGHT ASSY AT ROW 5 PER M/M 33-51-11, OPERATIONAL CHECK GOOD.
